On matrix groups defined by certain polynomial identities
Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 77-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1985__43_1_114547,
author = {Oliveira, Graciano N. de and Dias da Silva, J.A.},
title = {On matrix groups defined by certain polynomial identities},
journal = {Portugaliae mathematica},
pages = {77--92},
year = {1985},
volume = {43},
number = {1},
mrnumber = {0875055},
zbl = {0583.15008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114547/}
}
TY - JOUR AU - Oliveira, Graciano N. de AU - Dias da Silva, J.A. TI - On matrix groups defined by certain polynomial identities JO - Portugaliae mathematica PY - 1985 SP - 77 EP - 92 VL - 43 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114547/ LA - en ID - PORMA_1985__43_1_114547 ER -
Oliveira, Graciano N. de; Dias da Silva, J.A. On matrix groups defined by certain polynomial identities. Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 77-92. http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114547/